MAUDE Adverse Event Report: NEURAVI LTD. EMBOGUARD; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

NEURAVI LTD. EMBOGUARD; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number BG8795U
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4) information regarding patient weight, height, medical history, race, and ethnicity was not reported.Since no device has been received for analysis, no product investigation can be performed and the reported failure could not be evaluated.A device history review (dhr) associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the device history review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.The instructions for use (ifu) of the emboguard devices cautions users against advancing or withdrawing the catheter or dilator against resistance without careful assessment of the cause of resistance using fluoroscopy.If cause cannot be determined, withdraw the catheter/dilator while exercising caution.Movement against resistance may result in damage to vessel or catheter/dilator, e.G.Kinking, or cause patient injury.Additionally, if the emboguard catheter becomes severely kinked, users are instructed to withdraw the entire system, (i.E.Emboguard catheter, intermediate catheter, guidewire, etc.).Use of a damaged device may result in vessel injury.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that a patient with severe hardening of the arteries underwent a mechanical thrombectomy procedure to remove a blood clot from the left internal carotid artery, the main vessel supplying blood to the brain.An emboguard 87, 95 cm balloon guide catheter (product code: bg8795u, lot number: 9968236) along with a trak microcatheter (mc) were used according to the instructions for sue (ifu).The emboguard was successfully guided into the artery.However, during removal, a kink occurred in the inner device.The emboguard was pulled to the common carotid artery, and the thrombectomy was successfully completed.There was no negative impact to the patient.A continuous flush was done.The procedure was for an acute ischemic stroke (ais), aorta arch type: 1, puncture site at the groin.Location of catheter tip: kink occurred during the emboguard placement in the internal carotid artery.It was pulled into the common carotid artery and the treatment was continued.Additional event information received on 02-mar-2026 indicated that the event did not result in any undue procedural delay that could be considered clinically significant.No additional information is available.

Brand Name
EMBOGUARD
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
NEURAVI LTD.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
LAKE REGION MEDICAL GALWAY
parkmore business park west
county galway H91 C K22
EI   H91 CK22
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24496764
Report Number3011370111-2026-00025
Device Sequence Number17397629
Product Code QJP
UDI-Device Identifier10886704082743
UDI-Public(01)10886704082743(11)250616(17)271215(10)9968236
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K212340
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBG8795U
Device Lot Number9968236
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown